# SDR HEEA0013718

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: M833830207
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER INOPERATIVE.
